# SDR QXEA0201043

- Difficulty date: July 21, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 1,751 hours, 1,427 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Crossflow Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TUS- ABORTED TAKEOFF DUE TO A CROSSFLOW PUMP CAUTION MESSAGE WAS DISPLAYED, ALONG WITH BOTH LEFT AND RIGHT CROSSFLOW SELECT SWITCH LIGHTS DISPLAYING FAIL. THE CROSSFLOW PUMP ON THE FUEL SYNOPTIC IS AMBER. POWER DOWN AIRCRAFT AND RE-POWERED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED
